Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Harrison primes in a ring with few zero divisors


Author: Max D. Larsen
Journal: Proc. Amer. Math. Soc. 22 (1969), 111-116
MSC: Primary 13.98
MathSciNet review: 0248134
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.98

Retrieve articles in all journals with MSC: 13.98


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0248134-1
PII: S 0002-9939(1969)0248134-1
Article copyright: © Copyright 1969 American Mathematical Society